Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 149, NWS Shreveport, LA

May 3, 20175 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at May 3, 2017, 4:42 PM CDT for 5 parishes in Louisiana. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2017, 4:42 PM CDT (21:42 UTC)
Expired
May 3, 2017, 5:45 PM CDT
In force
63 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA

The radar

The Shreveport radar (KSHV), 38 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 5:00 PM CDTTSTM WND DMG5 S Shreveport, LANWS SHREVEPORT CO-OP OBSERVER AND TRAINED SPOTTER REPORTS STORM DAMAGE AT SOUTHERN HILLS PARK.
May 3, 5:00 PM CDTTSTM WND DMGGrand Cane, LATREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 7:32 AM CDTTornado WatchSPC9 hr
May 3, 12:34 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

136 
WUUS54 KSHV 032142
SVRSHV
LAC015-017-031-069-081-032245-
/O.NEW.KSHV.SV.W.0149.170503T2142Z-170503T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
442 PM CDT WED MAY 3 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  De Soto Parish in northwestern Louisiana...
  Red River Parish in northwestern Louisiana...
  West central Natchitoches Parish in northwestern Louisiana...
  Southern Caddo Parish in northwestern Louisiana...
  Southeastern Bossier Parish in northwestern Louisiana...

* Until 545 PM CDT

* At 441 PM CDT, severe thunderstorms were located along a line
  extending from near Waskom to Joaquin, moving east at 65 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Shreveport, Bossier City, Mansfield, Greenwood, Coushatta,
  Stonewall, Logansport, South Mansfield, Hall Summit, Keachi, Grand
  Cane, Edgefield, Longstreet, Stanley, Keat Chie, Carmel, Lake End,
  Curtis, Spring Ridge and Grand Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 PM CDT for eastern Texas.

LAT...LON 3186 9388 3188 9390 3190 9390 3189 9392
      3191 9393 3192 9397 3199 9402 3199 9404
      3247 9404 3247 9344 3241 9344 3241 9337
      3239 9343 3238 9343 3237 9340 3231 9343
      3228 9341 3224 9342 3224 9326 3185 9325
TIME...MOT...LOC 2141Z 270DEG 56KT 3242 9408 3198 9408 

HAIL...1.00IN
WIND...70MPH
 
$$

13
4 follow-up statements
450 
WWUS54 KSHV 032207
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
507 PM CDT WED MAY 3 2017

LAC015-017-031-069-081-032245-
/O.CON.KSHV.SV.W.0149.000000T0000Z-170503T2245Z/
De Soto LA-Red River LA-Natchitoches LA-Caddo LA-Bossier LA-
507 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR DE SOTO...RED RIVER...WEST CENTRAL NATCHITOCHES...SOUTHERN CADDO
AND SOUTHEASTERN BOSSIER PARISHES...

At 507 PM CDT, severe thunderstorms were located along a line
extending from near Shreveport to Stonewall to near Mansfield to 15
miles east of Logansport to 8 miles northwest of Converse, moving
east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Shreveport, Bossier City, Mansfield, Greenwood, Coushatta, Stonewall,
South Mansfield, Hall Summit, Grand Cane, Edgefield, Carmel, Lake
End, Curtis, Grand Bayou, Kingston, Hanna, Loggy Bayou, Koran, Ninock
and Pelican.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3186 9385 3188 9387 3203 9381 3221 9387
      3235 9392 3247 9392 3247 9344 3241 9344
      3241 9337 3239 9343 3238 9343 3237 9340
      3231 9343 3228 9341 3224 9342 3224 9326
      3185 9325
TIME...MOT...LOC 2207Z 278DEG 43KT 3244 9382 3228 9379 3208 9370 3194
9373 3187 9381

HAIL...1.00IN
WIND...60MPH
 
$$

13
263 
WWUS54 KSHV 032215
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
515 PM CDT WED MAY 3 2017

LAC015-017-031-069-081-032245-
/O.CON.KSHV.SV.W.0149.000000T0000Z-170503T2245Z/
De Soto LA-Red River LA-Natchitoches LA-Caddo LA-Bossier LA-
515 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL DE SOTO...RED RIVER...WEST CENTRAL NATCHITOCHES...
SOUTHEASTERN CADDO AND SOUTHEASTERN BOSSIER PARISHES...

At 514 PM CDT, severe thunderstorms were located along a line
extending from near Shreveport to 7 miles east of Stonewall to 6
miles northeast of Mansfield to 17 miles west of Coushatta to 6 miles
north of Converse, moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Shreveport, Bossier City, Mansfield, Coushatta, Stonewall, Hall
Summit, Edgefield, Carmel, Lake End, Curtis, Grand Bayou, Kingston,
Hanna, Loggy Bayou, Koran, Ninock, Pelican, Crichton, Mc Dade and
Armistead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3201 9367 3215 9371 3226 9380 3247 9375
      3247 9344 3241 9344 3241 9337 3239 9343
      3238 9343 3237 9340 3231 9343 3228 9341
      3224 9342 3224 9326 3185 9325 3186 9375
TIME...MOT...LOC 2214Z 270DEG 56KT 3244 9372 3228 9369 3208 9360 3194
9363 3187 9371

HAIL...1.00IN
WIND...60MPH
 
$$

13
437 
WWUS54 KSHV 032220
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
520 PM CDT WED MAY 3 2017

LAC015-017-031-069-081-032245-
/O.CON.KSHV.SV.W.0149.000000T0000Z-170503T2245Z/
De Soto LA-Red River LA-Natchitoches LA-Caddo LA-Bossier LA-
520 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN DE SOTO...RED RIVER...WEST CENTRAL NATCHITOCHES...
SOUTHEASTERN CADDO AND SOUTHEASTERN BOSSIER PARISHES...

At 520 PM CDT, severe thunderstorms were located along a line
extending from near Bossier City to 10 miles east of Stonewall to 10
miles west of Coushatta to 11 miles southeast of Mansfield to 7 miles
northeast of Converse, moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bossier City, Coushatta, Hall Summit, Edgefield, Lake End, Curtis,
Grand Bayou, Hanna, Loggy Bayou, Koran, Ninock, Pelican, Crichton, Mc
Dade, Armistead, Ajax, Evelyn, Frierson, Caspiana and Lake Bistineau
South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3196 9359 3212 9360 3226 9373 3247 9367
      3247 9344 3241 9344 3241 9337 3239 9343
      3238 9343 3237 9340 3231 9343 3228 9341
      3224 9342 3224 9326 3185 9325 3186 9365
TIME...MOT...LOC 2220Z 269DEG 56KT 3244 9363 3227 9363 3208 9352 3194
9355 3187 9363

HAIL...1.00IN
WIND...60MPH
 
$$

13
591 
WWUS54 KSHV 032232
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
532 PM CDT WED MAY 3 2017

LAC015-017-031-069-081-032245-
/O.CON.KSHV.SV.W.0149.000000T0000Z-170503T2245Z/
De Soto LA-Red River LA-Natchitoches LA-Caddo LA-Bossier LA-
532 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN DE SOTO...CENTRAL RED RIVER...WEST CENTRAL
NATCHITOCHES...SOUTHEASTERN CADDO AND SOUTHEASTERN BOSSIER
PARISHES...

At 532 PM CDT, severe thunderstorms were located along a line
extending from near Doyline to 9 miles southwest of Ringgold to near
Coushatta to 14 miles west of Campti to 16 miles east of Converse,
moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Coushatta, Hall Summit, Edgefield, Ninock, Lake End, Curtis, Lake
Bistineau South, Hanna, Loggy Bayou, Koran, Armistead and Ajax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3196 9342 3211 9339 3223 9351 3234 9353
      3247 9347 3247 9344 3241 9344 3241 9337
      3239 9343 3238 9343 3237 9340 3231 9343
      3228 9341 3224 9342 3224 9326 3185 9325
      3186 9347
TIME...MOT...LOC 2232Z 270DEG 56KT 3244 9343 3227 9343 3208 9332 3194
9335 3187 9343

HAIL...1.00IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:12 PM CDT, 30 minutes earlier.

Area forecast discussion, May 3, 4:12 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
412 PM CDT Wed May 3 2017

.DISCUSSION...
Stg to svr storms movg east across the area. Warm front convection
has just skirted southern tier of cwa, with most of it south of
area. However, broken line of storms associated with stg cold
front movg across ne TX. With TOR watch until 5 pm, and timing of
convection leaving cwa later this eve, have split wx grids into 3
hour intervals. Will be shortly expanding LWA area, beginning at
6 pm, to include areas north of I-30, and extend in time thru Thu
aftn.
Dry conditions thru remainder of fcst beginning late tonight as
stg upper ridging over western conus. Unseasonally cold temps next
couple days with temps becmg more seasonal towards extended
period./07/

&&

.PREV DISCUSSION... /issued 114 PM CDT Wed May 3 2017/

DISCUSSION...
Updated to include issuance of Svr Tstm watch to ne TX, a portion
of sw AR, and extreme nw La until 7 pm, and to remove most of LA
portions of Tor Watch, this stretches across southern tier of cwa,
until 5 pm. Squall line movg east across FTW metro area warranting
issuance of Svr Watch. Widespread cloud cover stabilization
warranted the cancellation of portion of Tor Watch./07/

PREV DISCUSSION... /issued 1235 PM CDT Wed May 3 2017/

AVIATION...
MVFR-IFR CIGS continued to plagued the TAF sites early this aftn,
and will likely persist through the majority of the TAF period as
SHRA/TSRA activity becomes more widespread by late aftn. At this time,
a warm front has aided in the development of a complex of scattered
-SHRA/-TSRA across central LA, and another complex of storms near
 an old outflow boundary were noted near ktxk and keld just north
 of kshv. However, isolated -SHRA/-TSRA have developed near kshv,
 ktyr and kggg due to a bit of daytime destabilization. Computer
 models hint at a more prominent line of storms developing along a
 strong cold front, later this afternoon through early-mid
 evening, that will affect all TAF sites. Have tried to
 incorporate the best timing of when the storm activity will
 affect the TAF sites with this forecast. By mid-late evening, the
 majority of the precipitation will be exiting the region and
 perhaps lingering -SHRA will be left in its wake. Thereafter,
 rather breezy northwest wind speeds will ensue tomorrow morning
 which could near kshv and keld near an outflow boundary. Lake
 Wind Advisory wind speed criteria for most TAF sites /15-20 mph/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  50  71  52  75 /  40  10   0   0
MLU  54  67  50  73 /  70  10   0   0
DEQ  48  69  47  74 /  20  10   0   0
TXK  49  69  50  73 /  30  10   0   0
ELD  50  67  48  73 /  60  10   0   0
TYR  49  71  49  75 /  20  10   0   0
GGG  49  70  50  75 /  20  10   0   0
LFK  52  73  50  77 /  30  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 7 AM CDT Thursday for ARZ070>073.

LA...Lake Wind Advisory until 7 AM CDT Thursday for LAZ001>006-
     010>014-017>022.

OK...None.
TX...Lake Wind Advisory until 7 AM CDT Thursday for TXZ096-097-
     108>112-124>126-136>138-150-151-153-166-167.

&&
Hazardous weather outlook, May 3, 1:06 PM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
106 PM CDT Wed May 3 2017

ARZ060-061-070>072-LAZ001-002-TXZ096-097-108>112-124>126-136>138-
149>151-041815-
Hempstead-Nevada-Miller-Lafayette-Columbia-Caddo-Bossier-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
106 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM CDT...

Scattered showers and thunderstorms across the area will begin to
intensify later this afternoon as a line of strong to severe
storms will move into the area from the northwest ahead of a
strong cold front. strong to possible damaging wind gusts will be
the primary threat with the approaching squall line. Isolated
large hail is also possible. Total rainfall amounts of one to
three inches are expected, resulting in possible isolated areas of
localized flooding.

Winds will become northwesterly and increase in speed to 15 to 20
mph with gusts near 25 mph late this afternoon and tonight
following the passage of the cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The severe weather threat will end early Thursday morning. Gusty
northwesterly winds will likely persist through much of Thursday.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and early evening.

ARZ073-LAZ003>006-010>014-018>022-041815-
Union-Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-
Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle-
106 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms across the area will begin to
intensify later this afternoon into the early evening, as a line
of strong to severe storms will move into the area from the
northwest ahead of a strong cold front. strong to possible
damaging wind gusts will be the primary threat with the
approaching squall line. Isolated large hail is also possible.
Total rainfall amounts of one to three inches are expected,
resulting in possible isolated areas of localized flooding.

Winds will become northwesterly and increase in speed to 15 to 20
mph with gusts near 25 mph tonight following the passage of the
cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The severe weather threat will end early Thursday morning. Gusty
northwesterly winds will likely persist through much of Thursday.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

ARZ050-051-059-OKZ077-041815-
Sevier-Howard-Little River-McCurtain-
106 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas and southeast Oklahoma.

.DAY ONE...This Afternoon and Tonight...

There is an Slight Risk of severe weather across the area this
afternoon and into the evening across the area.

Scattered to numerous showers and thunderstorms across the area
will continue through most of the afternoon as a strong cold front
approaches the area by early this evening. Strong wind gusts will
be the primary threat with the approaching squall line. Isolated
hail is also possible. Total rainfall amounts of one to two
inches are expected, resulting in ponding of water on roads and in
low lying areas where heavy rain occurs.

Winds will become northwesterly and increase in speed to 15 to 20
mph with gusts near 25 mph late this afternoon and tonight
following the passage of the cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The severe weather threat will end early Thursday morning. Gusty
northwesterly winds will likely persist through much of Thursday.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could possibly be required this afternoon and
early evening.

LAZ017-TXZ152-153-165>167-041815-
Sabine-Nacogdoches-Shelby-Angelina-San Augustine-
106 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of northwest
Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...TORNADO WATCH IN EFFECT UNTIL 5 PM...

Scattered showers and thunderstorms will begin to rapidly
increase in coverage and intensify this afternoon with daytime
heating. Stronger storms may be capable of producing large hail,
damaging wind gusts, and possible tornadoes.

In addition, a line of strong to severe storms will move into the
area from the northwest ahead of a strong cold front early this
evening. Strong to possible damaging wind gusts will be the
primary threat with the approaching squall line. Total rainfall
amounts of one to three inches are expected, resulting in possible
isolated areas of localized flooding.

Winds will become northwesterly and increase in speed to 15 to 20
mph with gusts near 25 mph and tonight following the passage of
the cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Gusty northwesterly winds will likely persist through much of
Thursday. However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required this afternoon and
early evening.

07

In the hours before

Local storm report, May 3, 4:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             HENDERSON               32.16N 94.80W
05/03/2017  E2.00 INCH       RUSK               TX   EMERGENCY MNGR

&&

ALS
Local storm report, May 3, 4:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     1 W BULLARD             32.14N 95.34W
05/03/2017                   SMITH              TX   PUBLIC

            TREES AND POWER LINES DOWN NEAR BULLARD OFF
            OF FM 2137 AND FM 344.

&&

LFM
Local storm report, May 3, 4:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
431 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     2 SE BULLARD            32.12N 95.30W
05/03/2017                   CHEROKEE           TX   EMERGENCY MNGR

            TREE DOWN ON FM 2493 AT 69.

&&

LFM
Local storm report, May 3, 4:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
433 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     3 NW BULLARD            32.17N 95.36W
05/03/2017                   SMITH              TX   EMERGENCY MNGR

            TREE DOWN BLOCKING THE ROAD CR 177.

&&

LFM
Local storm report, May 3, 4:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
434 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     8 NW GARY CITY          32.10N 94.47W
05/03/2017                   PANOLA             TX   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS WESTERN
            PANOLA COUNTY.

&&

ALS
Local storm report, May 3, 4:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             LUFKIN                  31.33N 94.73W
05/03/2017  E0.75 INCH       ANGELINA           TX   TRAINED SPOTTER

            MINOR STREET FLOODING.

&&

ALS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:54 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more39 hr
May 3, 10:34 AM CDTSpecial Weather StatementSHVGrant, Jackson, LaSalle, Winn41 min
May 3, 1:34 PM CDTSpecial Weather StatementSHVGrant, Natchitoches, Sabine, Winn41 min
May 3, 2:14 PM CDTSevere Thunderstorm WarningSHVSabine21 min
May 3, 5:16 PM CDTSevere Thunderstorm WarningSHVSabine59 min
May 3, 5:28 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Webster, Winn47 min
May 3, 5:58 PM CDTSpecial Weather StatementSHVLincoln, Union47 min
May 3, 6:11 PM CDTSpecial Weather StatementSHVCaldwell, Grant, Jackson, LaSalle, Lincoln, Ouachita and 1 more49 min
May 3, 6:12 PM CDTSevere Thunderstorm WarningSHVSabine45 min
May 3, 6:24 PM CDTFlash Flood WarningSHVSabine3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.